Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I am having yeast infection and vagina really hurts every time i put vagisil

I thought I had a yeast infection so I ve been using vagisil and an over the counter medicine to get rid of them. But my outer lips are really irritated and sensitive, everytime I put the vagisil on them it burns really bad. I don t have any STD s because me and my boyfriend are exclusive and haven t slept with anyone else, and I ve had yeast infections before but it never got so bad.
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Hannah;
welcome to HealthcareMagic
Irritated & sensitive vaginal lips are due to vulvo-vaginitis .It could be a infection due to yeast with super added bacterial infection .Since you have used over the counter medicines with no relief it will be advisable to get examined & treated by a Gynaec so that you get a proper treatment & resume your normal life.
Thanks
Answered: Thu, 31 Mar 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi Hannah;
welcome to HealthcareMagic
Irritated & sensitive vaginal lips are due to vulvo-vaginitis .It could be a infection due to yeast with super added bacterial infection .Since you have used over the counter medicines with no relief it will be advisable to get examined & treated by a Gynaec so that you get a proper treatment & resume your normal life.
Thanks
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor